Translator Disclaimer
November 2020 A natural extension of Markov processes and applications to singular SDEs
Lucian Beznea, Iulian Cîmpean, Michael Röckner
Ann. Inst. H. Poincaré Probab. Statist. 56(4): 2480-2506 (November 2020). DOI: 10.1214/20-AIHP1047


We develop a general method for extending Markov processes to a larger state space such that the added points form a polar set. The so obtained extension is an improvement on the standard trivial extension in which case the process is made stuck in the added points, and it renders a new technique of constructing extended solutions to S(P)DEs from all starting points, in such a way that they are solutions at least after any strictly positive time. Concretely, we adopt this strategy to study SDEs with singular coefficients on an infinite dimensional state space (e.g. SPDEs of evolutionary type), for which one often encounters the situation where not every point in the space is allowed as an initial condition. The same can happen when constructing solutions of martingale problems or Markov processes from (generalized) Dirichlet forms, to which our new technique also applies.

On établit une méthode générale pour élargir l’espace d’états d’un processus de Markov, de telle façon que l’ensemble des points ajoutés est polaire. Cette extension est une amélioration de l’extension triviale, dans quel cas le processus est bloqué dans les points ajoutés, et elle produit une technique nouvelle de construction des solutions étendues pour des ED(P) stochastiques, à partir de tous les points de départ, telle qu’elles soient des solutions au moins après tout moment de temps strictement positif. Concrètement, on adopte cette stratégie pour étudier des ED stochastiques avec des coefficients singuliers, sur un espace d’états de dimension infinie (par example des EDP stochastiques de type evolution), pour lesquelles on rencontre des situations où tous les points de l’espace ne sont pas des conditions initiales autorisées. La même chose peut se passer dans la construction des solutions pour des problèmes de martingales ou pour des processus de Markov à partir de formes de Dirichlet (généralisées), pour lesquelles notre nouvelle technique s’applique aussi.


Download Citation

Lucian Beznea. Iulian Cîmpean. Michael Röckner. "A natural extension of Markov processes and applications to singular SDEs." Ann. Inst. H. Poincaré Probab. Statist. 56 (4) 2480 - 2506, November 2020.


Received: 1 May 2019; Revised: 10 January 2020; Accepted: 20 January 2020; Published: November 2020
First available in Project Euclid: 21 October 2020

MathSciNet: MR4164845
Digital Object Identifier: 10.1214/20-AIHP1047


Rights: Copyright © 2020 Institut Henri Poincaré


This article is only available to subscribers.
It is not available for individual sale.

Vol.56 • No. 4 • November 2020
Back to Top